Matematicki Vesnik

Vol. 64, No. 3, 2012 · Contents

M. K. Aouf, A. O. Mostafa:
Properties of some families of meromorphic multivalent functions associated with generalized hypergeometric functions

D. A. Romano:
On quasi-antiorder in semigroups

A. T. Ali:
Position vectors of curves in the galilean space G$_{3}$

A. R. Moghaddamfar, S. M. H. Pooya, S. Navid Salehy, S. Nima Salehy:
More on evaluating determinants

R. K. Verma, H. K. Pathak:
Solution of nonlinear integral equations via fixed point of generalized contractive condition

H. Karami, R. Khoeilar, S. M. Sheikholeslami:
Doubly connected domination subdivision numbers of graphs

T. K. Pogany, A. K. Rathie, S. Ali:
Integral and computational representation of summation which extends a Ramanujan's sum

C. Atakut, I. B\"{u}y\"{u}kyazici:
Some properties of generalized Szasz type operators of two variables

Sh. Sedghi, N. Shobe, A. Aliouche:
A generalization of fixed point theorems in $S$-metric spaces

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 9 Mar 2012. Last modified: 14 March 2012.

© 2012 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition